# SDR DALA2018062534185

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,262 hours, 34,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, RT SIDE,  JUST BELOW FLOOR LINE, INBD FASTENER HOLE HAD A CRACK INDICATION IN FRAME WEB, COMMON TO THE CREASE BEAM CHANNEL FLANGE.  VERIFIED BY HFEC INSPECTION. REPAIRED THE FRAME IAW ERA 569012-14AD, REV ORIGINAL.
